Duke Mathematical Journal

The number of labeled two-terminal series-parallel networks

L. Carlitz and J. Riordan

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 23, Number 3 (1956), 435-445.

Dates
First available: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077466956

Mathematical Reviews number (MathSciNet)
MR0078940

Zentralblatt MATH identifier
0075.01101

Digital Object Identifier
doi:10.1215/S0012-7094-56-02340-7

Subjects
Primary: 05.0X

Citation

Carlitz, L.; Riordan, J. The number of labeled two-terminal series-parallel networks. Duke Mathematical Journal 23 (1956), no. 3, 435--445. doi:10.1215/S0012-7094-56-02340-7. http://projecteuclid.org/euclid.dmj/1077466956.


Export citation